BIT Numerical Mathematics

, Volume 35, Issue 1, pp 64–82

Some error expansions for Gaussian quadrature

Authors

  • D. B. Hunter
    • Department of MathematicsUniverstiy of Bradford
Article

DOI: 10.1007/BF01732979

Cite this article as:
Hunter, D.B. Bit Numer Math (1995) 35: 64. doi:10.1007/BF01732979

Abstract

Complex-variable methods are used to obtain some expansions in the error in Gaussian quadrature formulae over the interval [− 1, 1]. Much of the work is based on an approach due to Stenger, and both circular and elliptical contours are used. Stenger's theorem on monotonicity of convergence of Gaussian quadrature formulae is generalized, and a number of error bounds are obtained.

Key words

Gaussian quadrature error expansion

Copyright information

© BIT Foundation 1995